# SDR ASOA201705041535

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 36,465 hours, 27,168 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RT LOWER AFT DRAG ANGLE CRACKED. REPAIRED DRAG ANGLE BY COMPLYING WITH EC/TC REO 670-55-31-097, REO 670-55-31-018, AND REO'S 670-55-31-097, 670-55-31-018.
